# SDR CA121019010

- Difficulty date: October 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,857 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Mau
- Part number: 70284221902
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE CREW RECEIVED A FUEL FEED FAULT EICAS MESSAGE.  AFTER CONSULTATION WITH MOC THE ACFT RETURNED TO STATION AND LANDED UNEVENTFULLY.  THIS WAS THE SECOND SUCH AIR TURNBACK FOR THIS INDICATION, THE PREVIOUS HAVING OCCURRED ON 14 OCT.   CHECKED WIRING AS REQUIRED, NFF REPLACED MAU 1 COUSTOM I/O CARD IAW AMM 31-41-07.  CARRIED OUT T/S ACTION ITEM 1-6. SERVICE. EJECTOR PUMPS RE/RE IAW AMM 28-21-25, FOUND NO FAULT.  ENG EJECTOR PUMP RE/RE IAW AMM 28-21-13 PB401, FOUND NO FAULT. MOTIVE-FLOW SUPPLY LINE TESTED IAW AMM 28-21-19-720-801-A, FOUND NO BLOCKAGE OR LEAKING.  FUEL PUMP REPLACED IAW AMM 73-11-01.  ACFT IS SERVICEABLE.  COWLING CLOSING CS.
